Nombre de documents

31

CV de Luisa Paoluzzi


Article dans une revue24 documents

  • Luisa Paoluzzi, Joan Porti. Non-standard components of the character variety for a family of Montesinos knots. Proc. London Math. Soc, 2013, 10.1112/plms/pds094. <10.1112/plms/pds094>. <hal-00638156>
  • Luisa Paoluzzi, Joan Porti. Conway spheres as ideal points of the character variety. Math. Ann., 2012, 354 (2), pp.707-726. <10.1007/s00208-011-0748-y>. <hal-00512400>
  • Luisa Paoluzzi, Joan Porti. Hyperbolic isometries versus symmetries of links. Topology Appl., 2009, 156, pp.1140-1147. <hal-00638113>
  • Michel Boileau, Luisa Paoluzzi. On cyclic branched coverings of prime knots. J. Topol., 2008, 1, pp.557-583. <hal-00638092>
  • John Crisp, Luisa Paoluzzi. Commensurability classification of a class of right-angled Coxeter groups. Proc. Amer. Math. Soc., 2008, 136, pp.2343-2349. <hal-00638093>
  • Michel Boileau, Luisa Paoluzzi. On cyclic branched coverings of prime knots. Journal of topology, Oxford University Press, 2008, 1 (3), pp.557-583. <10.1112/jtopol/jtn011>. <hal-00634594>
  • Christian Bonatti, Luisa Paoluzzi. 3-manifolds which are orbit spaces of diffeomorphisms. Topology, Elsevier, 2008, 47, pp.71-100. <hal-00638117>
  • Alberto Cavicchioli, Luisa Paoluzzi, Fulvia Spaggiari. On the classification of Kim and Kostrikin manifolds. J. Knot Theory Ramifications, 2006, 15, pp.549-569. <hal-00638115>
  • Luisa Paoluzzi. Conway irreducible hyperbolic knots with two common covers. Comment. Math. Helv., 2005, 80, pp.643-653. <hal-00638116>
  • John Crisp, Luisa Paoluzzi. On the classification of CAT(0) structures for the 4-string braid group. Michigan Math. J., 2005, 53, pp.133-163. <hal-00638119>
  • Luisa Paoluzzi. Three cyclic branched covers suffice to determine hyperbolic knots.. J. Knot Theory Ramifications, 2005, 14, pp.641-655. <hal-00638120>
  • Luisa Paoluzzi. Hyperbolic knots and cyclic branched covers. Publ. Mat., 2005, 49, pp.257-284. <hal-00638118>
  • Luisa Paoluzzi. Erratum to On π-hyperbolic knots and branched coverings. Comment. Math. Helv., 2005, 80, pp.225-227. <hal-00638125>
  • Luisa Paoluzzi. Non equivalent hyperbolic knots. Topology Appl., 2002, 124, pp.85-101. <hal-00638123>
  • Luisa Paoluzzi, Luis Paris. A note on the Lawrence-Krammer-Bigelow representation. Algebraic and Geometric Topology, Mathematical Sciences Publishers, 2002, <10.2140/agt.2002.2.499>. <hal-01275380>
  • Luisa Paoluzzi, Luis Paris. A note on the Lawrence-Krammer-Bigelow representation. Algebraic and Geometric Topology, Mathematical Sciences Publishers, 2002, 2, pp.499-518. <hal-00127049>
  • Luisa Paoluzzi. On hyperbolic type involutions. Rend. Istit. Mat. Univ. Trieste., 2001, 32, pp.221-256. <hal-00638122>
  • Luisa Paoluzzi, Bruno Zimmermann. Finite quotients of the Picard group and related hyperbolic tetrahedral and Bianchi groups. Rend. Istit. Mat. Univ. Trieste., 2001, 32, pp.257-288. <hal-00638126>
  • Alberto Cavicchioli, Luisa Paoluzzi. On certain classes of hyperbolic 3-manifolds. manuscripta mathematica, Springer Verlag, 2000, <10.1007/s002290050227>. <hal-01275373>
  • Luisa Paoluzzi. On pi-hyperbolic knots and branched coverings. Comment. Math. Helv., 1999, 74, pp.467-475. <hal-00638124>
  • Luisa Paoluzzi, Marco Reni. Homologically trivial actions on cyclic coverings of knots. Pacific Journal of Mathematics, Mathematical Sciences Publishers, 1999. <hal-01275368>
  • Luisa Paoluzzi. On a class of cyclic branched coverings of $({\bf S}^2\times{\bf S}^1)-{\bf B}^3$. Atti del Seminario matematico e fisico dell'Università di Modena e Reggio Emilia., Università di Modena e Reggio Emilia, Dipartimento di Matematica Pura ed Applicata ``G. Vitali', 1998. <hal-01275363>
  • Luisa Paoluzzi. PSL(2,q) quotients of some hyperbolic tetrahedral and coxeter groups . Communications in Algebra, Taylor & Francis, 1998, <10.1080/00927879808826162>. <hal-01275334>
  • Luisa Paoluzzi, Bruno Zimmermann. On a class of hyperbolic 3-manifolds and groups with one defining relation. Geometriae Dedicata, Springer Verlag, 1996, <10.1007/BF00160617>. <hal-01275328>

Pré-publication, Document de travail4 documents

  • Peter Haïssinsky, Luisa Paoluzzi, Genevieve S. Walsh. Boundaries of Kleinian groups. 2016. <hal-01362548>
  • Jérôme Los, Luisa Paoluzzi, Antonio Salgueiro. A note on covers of fibred hyperbolic manifolds. 2016. <hal-01276265>
  • Luisa Paoluzzi, Joan Porti. Invariant character varieties of hyperbolic knots with symmetries. 2015. <hal-01150189>
  • Michel Boileau, Clara Franchi, Mattia Mecchia, Luisa Paoluzzi, Bruno Zimmermann. Finite group actions and cyclic branched covers of knots in $\mathbf{S}^3$. 44 pages, 1 figure, this is a new version of the paper "Hyperelliptic rotations in finite groups .. 2015. <hal-01160794>

Communication dans un congrès2 documents

  • Luisa Paoluzzi. In how many ways can a 3-manifold be the cyclic branched cover of a knot in ${\bf S}^3$?. T. Kitano. RIMS Workshop "Topology, geometry and algebra of low-dimensional manifolds", May 2015, Numazu, Japan. 1991, pp.140-147, RIMS Kôkyûroku. <hal-01275321>
  • Luisa Paoluzzi. The notion of commensurability in group theory and geometry. T. Morifuji. Representation spaces, twisted topological invariants and geometric structures of 3-manifolds, May 2012, Japan. 1836, pp.124-137. <hal-00942857>

Chapitre d'ouvrage1 document

  • Michel Boileau, Luisa Paoluzzi, Bruno Zimmermann. A characterisation of S³ among homology spheres. Michel Boileau, Martin Scharlemann, Richard Weidmann. The Zieschang Gedenkschrift, Mathematical science publishers, pp.83-103, 2008, Geometry and topology monographs, 14, <10.2140/gtm.2008.14.83>. <hal-00634585>